Alert archive / Tennessee / Flash Flood Warnings in 2010

Flash Flood Warning 82, NWS Memphis, TN

May 14, 20105 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at May 14, 2010, 6:00 PM CDT for 5 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2010, 6:00 PM CDT (23:00 UTC)
Expired
May 14, 2010, 8:44 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Chester County, TN, Hardeman County, TN, Haywood County, TN, Madison County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 101 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2439 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WGUS54 KMEG 142300
FFWMEG
TNC023-069-075-109-113-150200-
/O.NEW.KMEG.FF.W.0082.100514T2300Z-100515T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT FRI MAY 14 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 900 PM CDT

* AT 600 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
  HENDERSON...CHICKASAW STATE PARK...CHICKASAW STATE FOREST AND T O
  FULLER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3518 8879 3516 8919 3547 8919 3563 8864
      3539 8836 3534 8837

$$
1 follow-up statement
655 
WGUS74 KMEG 150144
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT FRI MAY 14 2010

TNC023-069-075-109-113-150154-
/O.CAN.KMEG.FF.W.0082.000000T0000Z-100515T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYWOOD TN-MADISON TN-CHESTER TN-HARDEMAN TN-MCNAIRY TN-
844 PM CDT FRI MAY 14 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN MCNAIRY...
NORTHERN HARDEMAN...CHESTER...SOUTHERN MADISON AND SOUTHEASTERN
HAYWOOD COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3518 8879 3516 8919 3547 8919 3563 8864
      3539 8836 3534 8837

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:51 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 14, 3:51 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT FRI MAY 14 2010

.DISCUSSION...

A STATIONARY FRONT EXTENDS ACROSS OUR CWA JUST NORTHWEST OF
MEMPHIS AND JACKSON. THIS BOUNDARY HAS BEEN THE FOCUS AREA FOR
SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH A FEW STORMS
CONTAINING LARGE HAIL. EXPECT THE SEVERE STORM POTENTIAL TO
CONTINUE DURING THE MAX HEATING OF THE DAY ALONG THE BOUNDARY
WHERE INSTABILITY IS HIGH.

THUNDERSTORM POTENTIAL WILL REMAIN HIGH THROUGH THE WEEKEND AS A
SERIES OF SHORTWAVES MOVE THROUGH THE AREA. THE STATIONARY
BOUNDARY WILL EVENTUALLY MOVE NORTHWARD INTO MISSOURI AND KENTUCKY
ON SATURDAY. THE CHANCE OF THUNDERSTORMS WILL EVENTUALLY COME TO
AN END MONDAY NIGHT AS BOUNDARY MOVES THROUGH AS A COLD FRONT.

THE REST OF THE FORECAST PERIOD WILL BE A LITTLE COOLER AND DRIER
BUT A RETURN FLOW MAY WARRANT LOW CHANCES OF SHOWERS AND
THUNDERSTORMS IN LATER FORECASTS IF NEEDED.

SWC

&&

.AVIATION...

18Z TAFS
TSRA TO CONTINUE TO DEVELOP ALONG THE I40 CORRIDOR ALL AFTERNOON.
DEVELOPMENT LINE TO MOVE SOUTH AS AFTERNOON PROGRESSES.  WINDS OUT
OF SW UNTIL FROPA...THEN NORTHERLY WIND ARE ON THE DOCKET. LITTLE OR
NO IMPROVEMENT IN CIGS THIS AFTERNOON. SOME BR IN MKL/TUP LATE TNGT.

WER

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  83  67  83 /  50  50  40  60
MKL  65  81  64  81 /  40  50  40  60
JBR  63  79  64  81 /  50  50  40  60
TUP  69  85  67  85 /  30  40  30  60

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 14, 5:23 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
523 PM CDT FRI MAY 14 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
523 PM CDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER NORTH OF A BOONEVILLE
MISSISSIPPI TO CLARKSDALE MISSISSIPPI LINE THIS AFTERNOON AND THIS
EVENING. A COLD FRONT WILL STALL OVER THE AREA TONIGHT AND INTERACT
WITH A MOIST AND UNSTABLE AIRMASS. SEVERE THUNDERSTORMS WILL BE
POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREAT.
LOCALLY HEAVY RAINFALL IS LIKELY WITH FLASH FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE SATURDAY
THROUGH MONDAY. SOME OF THESE STORMS COULD BECOME SEVERE AS A
SERIES OF UPPER LEVEL DISTURBANCES INTERACTS WITH A WARM...MOIST
AND UNSTABLE AIRMASS ACROSS THE MID SOUTH. DAMAGING WINDS AND
LARGE HAIL WILL BE THE MAIN THREATS WITH ANY STORMS THAT BECOME
SEVERE.

ONE TO TWO INCHES OF RAINFALL IS POSSIBLE THROUGH MONDAY WHICH COULD
RESULT IN SOME LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AT TIMES FROM THIS EVENING THROUGH
THIS WEEKEND.

BORGHOFF

In the hours before

Special weather statement, May 14, 4:59 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT FRI MAY 14 2010

TNZ089-090-142230-
FAYETTE TN-HARDEMAN TN-
459 PM CDT FRI MAY 14 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...

  EASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  WEST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 14 MILES SOUTHWEST OF WHITEVILLE AT 500 PM
CDT...MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE AND HARDEMAN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
Local storm report, May 14, 5:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             3 W PARIS               35.79N 88.45W
05/14/2010  M1.00 INCH       HENDERSON          TN   LAW ENFORCEMENT

1250 PM     HAIL             10 W PARIS              36.30N 88.49W
05/14/2010  E1.75 INCH       HENRY              TN   PUBLIC

            HAIL RANGED FROM DIME TO GOLFBALL SIZE.

0135 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M0.88 INCH       CARROLL            TN   TRAINED SPOTTER

0136 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M1.00 INCH       CARROLL            TN   LAW ENFORCEMENT

0220 PM     HAIL             7 W HUNTINGDON          36.01N 88.54W
05/14/2010  E1.00 INCH       CARROLL            TN   PUBLIC

0240 PM     HAIL             2 N HUNTINGDON          36.04N 88.41W
05/14/2010  M0.75 INCH       CARROLL            TN   TRAINED SPOTTER

0438 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M1.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0440 PM     HAIL             1 N FORREST CITY        35.03N 90.79W
05/14/2010  M0.88 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M2.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  E1.75 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0535 PM     HAIL             3 NE MASSEYVILLE        35.33N 88.68W
05/14/2010  E1.00 INCH       CHESTER            TN   EMERGENCY MNGR

&&

JAB
Local storm report, May 14, 5:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             3 W PARIS               35.79N 88.45W
05/14/2010  M1.00 INCH       HENDERSON          TN   LAW ENFORCEMENT

1250 PM     HAIL             10 W PARIS              36.30N 88.49W
05/14/2010  E1.75 INCH       HENRY              TN   PUBLIC

            HAIL RANGED FROM DIME TO GOLFBALL SIZE.

0135 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M0.88 INCH       CARROLL            TN   TRAINED SPOTTER

0136 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M1.00 INCH       CARROLL            TN   LAW ENFORCEMENT

0220 PM     HAIL             7 W HUNTINGDON          36.01N 88.54W
05/14/2010  E1.00 INCH       CARROLL            TN   PUBLIC

0240 PM     HAIL             2 N HUNTINGDON          36.04N 88.41W
05/14/2010  M0.75 INCH       CARROLL            TN   TRAINED SPOTTER

0438 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M1.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0440 PM     HAIL             1 N FORREST CITY        35.03N 90.79W
05/14/2010  M0.88 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  E1.75 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M2.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0535 PM     HAIL             3 NE MASSEYVILLE        35.33N 88.68W
05/14/2010  E1.00 INCH       CHESTER            TN   EMERGENCY MNGR

0545 PM     HAIL             WHITEHAVEN              35.02N 90.03W
05/14/2010  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
            WINCHESTER ROAD.

&&

JAB
Local storm report, May 14, 5:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
553 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             3 W PARIS               35.79N 88.45W
05/14/2010  M1.00 INCH       HENDERSON          TN   LAW ENFORCEMENT

1250 PM     HAIL             10 W PARIS              36.30N 88.49W
05/14/2010  E1.75 INCH       HENRY              TN   PUBLIC

            HAIL RANGED FROM DIME TO GOLFBALL SIZE.

0135 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M0.88 INCH       CARROLL            TN   TRAINED SPOTTER

0136 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M1.00 INCH       CARROLL            TN   LAW ENFORCEMENT

0220 PM     HAIL             7 W HUNTINGDON          36.01N 88.54W
05/14/2010  E1.00 INCH       CARROLL            TN   PUBLIC

0240 PM     HAIL             2 N HUNTINGDON          36.04N 88.41W
05/14/2010  M0.75 INCH       CARROLL            TN   TRAINED SPOTTER

0438 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M1.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0440 PM     HAIL             1 N FORREST CITY        35.03N 90.79W
05/14/2010  M0.88 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  E1.75 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M2.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0535 PM     HAIL             3 NE MASSEYVILLE        35.33N 88.68W
05/14/2010  E1.00 INCH       CHESTER            TN   EMERGENCY MNGR

0545 PM     HAIL             WHITEHAVEN              35.02N 90.03W
05/14/2010  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
            WINCHESTER ROAD.

0552 PM     HAIL             5 N WHITEHAVEN          35.09N 90.03W
05/14/2010  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT UNIVERSITY OF MEMPHIS CAMPUS

&&

JAB
Local storm report, May 14, 5:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
555 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             3 W PARIS               35.79N 88.45W
05/14/2010  M1.00 INCH       HENDERSON          TN   LAW ENFORCEMENT

1250 PM     HAIL             10 W PARIS              36.30N 88.49W
05/14/2010  E1.75 INCH       HENRY              TN   PUBLIC

            HAIL RANGED FROM DIME TO GOLFBALL SIZE.

0135 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M0.88 INCH       CARROLL            TN   TRAINED SPOTTER

0136 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M1.00 INCH       CARROLL            TN   LAW ENFORCEMENT

0220 PM     HAIL             7 W HUNTINGDON          36.01N 88.54W
05/14/2010  E1.00 INCH       CARROLL            TN   PUBLIC

0240 PM     HAIL             2 N HUNTINGDON          36.04N 88.41W
05/14/2010  M0.75 INCH       CARROLL            TN   TRAINED SPOTTER

0438 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M1.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0440 PM     HAIL             1 N FORREST CITY        35.03N 90.79W
05/14/2010  M0.88 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  E1.75 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M2.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0535 PM     HAIL             3 NE MASSEYVILLE        35.33N 88.68W
05/14/2010  E1.00 INCH       CHESTER            TN   EMERGENCY MNGR

0545 PM     HAIL             WHITEHAVEN              35.02N 90.03W
05/14/2010  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
            WINCHESTER ROAD.

0546 PM     HAIL             WHITEHAVEN              35.02N 90.03W
05/14/2010  M0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT THE INTERSECTION OF I-240 AND GETWELL RD

0552 PM     HAIL             5 N WHITEHAVEN          35.09N 90.03W
05/14/2010  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT UNIVERSITY OF MEMPHIS CAMPUS

&&

JAB
Local storm report, May 14, 5:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             3 W PARIS               35.79N 88.45W
05/14/2010  M1.00 INCH       HENDERSON          TN   LAW ENFORCEMENT

1250 PM     HAIL             10 W PARIS              36.30N 88.49W
05/14/2010  E1.75 INCH       HENRY              TN   PUBLIC

            HAIL RANGED FROM DIME TO GOLFBALL SIZE.

0135 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M0.88 INCH       CARROLL            TN   TRAINED SPOTTER

0136 PM     HAIL             MCKENZIE                36.14N 88.51W
05/14/2010  M1.00 INCH       CARROLL            TN   LAW ENFORCEMENT

0220 PM     HAIL             7 W HUNTINGDON          36.01N 88.54W
05/14/2010  E1.00 INCH       CARROLL            TN   PUBLIC

0240 PM     HAIL             2 N HUNTINGDON          36.04N 88.41W
05/14/2010  M0.75 INCH       CARROLL            TN   TRAINED SPOTTER

0438 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M1.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0440 PM     HAIL             1 N FORREST CITY        35.03N 90.79W
05/14/2010  M0.88 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  E1.75 INCH       ST. FRANCIS        AR   TRAINED SPOTTER

0450 PM     HAIL             FORREST CITY            35.01N 90.79W
05/14/2010  M2.00 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0535 PM     HAIL             3 NE MASSEYVILLE        35.33N 88.68W
05/14/2010  E1.00 INCH       CHESTER            TN   EMERGENCY MNGR

0545 PM     HAIL             WHITEHAVEN              35.02N 90.03W
05/14/2010  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
            WINCHESTER ROAD.

0546 PM     HAIL             WHITEHAVEN              35.02N 90.03W
05/14/2010  M0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT THE INTERSECTION OF I-240 AND GETWELL RD

0552 PM     HAIL             5 N WHITEHAVEN          35.09N 90.03W
05/14/2010  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT UNIVERSITY OF MEMPHIS CAMPUS

0552 PM     HAIL             WHITEHAVEN              35.02N 90.03W
05/14/2010  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            HAIL FELL AT THE INTERSECTION OF GETWELL AND AMERICAN WAY
            ROADS.

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:15 PM CDTRiver Flood AdvisoryMEGShelby4 days
May 13, 8:43 PM CDTRiver Flood AdvisoryMEGHardin13 hr
May 14, 12:28 PM CDTFlash Flood WarningMEGDecatur8 hr
May 14, 12:28 PM CDTSevere Thunderstorm WarningMEGHenry47 min
May 14, 12:29 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley31 min
May 14, 12:33 PM CDTSevere Thunderstorm WarningMEGLauderdale27 min
May 14, 12:53 PM CDTFlash Flood WarningMEGCarroll, Gibson, Henry, Weakley4 hr
May 14, 1:22 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley42 min
May 14, 2:08 PM CDTSevere Thunderstorm WarningMEGCarroll16 min
May 14, 2:10 PM CDTFlash Flood WarningMEGCarroll, Gibson, Henderson, Madison3 hr
May 14, 2:46 PM CDTFlash Flood WarningMEGChester, Decatur, Hardin, Henderson6 hr
May 14, 2:49 PM CDTSevere Thunderstorm WarningMEGDecatur26 min
May 14, 3:18 PM CDTSevere Thunderstorm WarningMEGDecatur25 min
May 14, 4:32 PM CDTSevere Thunderstorm WarningMEGDecatur28 min
May 14, 4:38 PM CDTFlash Flood WarningMEGTipton2 hr
May 14, 4:49 PM CDTSevere Thunderstorm WarningMEGShelby41 min
May 14, 4:55 PM CDTFlash Flood WarningMEGShelby3 hr
May 14, 4:56 PM CDTSevere Thunderstorm WarningMEGDecatur34 min
May 14, 5:23 PM CDTSevere Thunderstorm WarningMEGShelby52 min
May 14, 5:35 PM CDTSevere Thunderstorm WarningMEGChester, Henderson, McNairy, Madison34 min
May 14, 5:38 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Madison52 min
May 14, 5:46 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton44 min
May 14, 6:18 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood, Shelby, Tipton101 min
May 14, 6:20 PM CDTSevere Thunderstorm WarningMEGShelby40 min
May 14, 6:31 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Tipton44 min

Nearby

Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.